Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on $\Gamma$-rings

Bhavanari Satyanarayana

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 8 (1983), 382-383.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515409

Digital Object Identifier
doi:10.3792/pjaa.59.382

Mathematical Reviews number (MathSciNet)
MR726529

Zentralblatt MATH identifier
0543.16027

Subjects
Primary: 16A78
Secondary: 16A66

Citation

Satyanarayana, Bhavanari. A note on $\Gamma$-rings. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 8, 382--383. doi:10.3792/pjaa.59.382. https://projecteuclid.org/euclid.pja/1195515409


Export citation

References

  • [1] W. E. Barnes: On the JT-rings of Nobusawa. Pacific J. Math., 18, 411-422 (1966).
  • [2] D. F. Hsu: On prime ideals and primary decompositions in T-rings. Math. Japonicae, 21, 455-460 (1976).